Cruel taper forced on 74-year-old?

Day 19 and terrified Please help is this normal?
« on: January 02, 2020, 11:12:29 am »

[Buddie]

Dear all
After a long difficult taper from just 4mgs of valium taken for 3-4 months and over a period of 17 months with a blip in the taper September 2018 wen in hospital for 3 days and put back to 4mgs from taper reduction down to 2.5mgs, since October 2108 tapered off suffering all way down with many symptoms , mostly fear related, but many others,
Tapered to zero with a DMLT for the last 2mgs and taking 4 months to reduce the last 1mgs reducing at 0.01mg a day ,

Now at day 19 and absolutely terrified, , Lots of symptoms, tinnitus (Severe) numbness hands face lips mouth teeth, toes

Little to no sleep. Agoraphobia, unable to deal with any stress at all, Major weight loss,

Please can you tell me is it normal to be this bad at 19 days off?

I don’t want to take anything just to know this is how it is and it will ease?

I am 74 and still cannot believe this has happened , shaking like mad, Icy cold, hands feet,

Teeth hurt nose hurts , not sure what to do as I cannot distract,

Just words of assurance I guess

Please help me

[…]

Leave a Reply

Your email address will not be published. Required fields are marked *